# SDR SWAA2025121640062

- Difficulty date: November 26, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 29,918 hours, 14,994 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR AREA, 21 INCHES INBD OF DEFLECTION CONTROL RIB SUPPORT ANGLE FOR FIXED WING UPPER PANEL JUST OTBD OF NR 7 SPOILER, CRACKED.   REMOVED AND REPLACED THE SUPPORT ANGLE FOR FIXED WING UPPER PANEL IAW SRM 51-40-02-0G-0, DWG 115A2512, REV -, AND AIPC 27-62-12-05.
